# SDR AALA201601229008

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 39,388 hours, 14,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST OPEN INSPECTION, FOUND LT OTBD FLAP, TE UPPER ATTACH LEG FOR TE WEDGE BOTTOM SURFACE, DELAMINATED AT ALL ATTACH HOLES.  REPAIRED FLAP IAW SRM 57-53-00-201-8E.
